Maria D Acosta
Cited by
Cited by
The Bishop–Phelps–Bollobás theorem for operators
MD Acosta, RM Aron, D García, M Maestre
Journal of Functional Analysis 254 (11), 2780-2799, 2008
There is no bilinear Bishop-Phelps theorem
MD Acosta, FJ Aguirre, R Payá
Israel Journal of Mathematics 93, 221-227, 1996
Denseness of norm attaining mappings.
MD Acosta
RACSAM 100 (1-2), 9-30, 2006
The Bishop-Phelps-Bollobás theorem for bilinear forms
M Acosta, J Becerra-Guerrero, D García, M Maestre
Transactions of the American Mathematical Society 365 (11), 5911-5932, 2013
Functionals that do not attain their norm
MD Acosta, A Aizpuru, RM Aron, FJ García-Pacheco
Bulletin of the Belgian Mathematical Society-Simon Stevin 14 (3), 407-418, 2007
A multilinear Lindenstrauss theorem
MD Acosta, D García, M Maestre
Journal of Functional Analysis 235 (1), 122-136, 2006
Stability results of diameter two properties
MD Acosta, J Becerra-Guerrero, G López-Pérez
J. Conv. Anal 22 (1), 1-17, 2015
A new sufficient condition for the denseness of norm attaining operators
MD Acosta, FJ Aguirre, R Payá
The Rocky Mountain Journal of Mathematics, 407-418, 1996
Coffea--Columnar Object Framework For Effective Analysis
N Smith, L Gray, M Cremonesi, B Jayatilaka, O Gutsche, A Hall, K Pedro, ...
arXiv preprint arXiv:2008.12712, 2020
Numerical radius attaining operators and the Radon-Nikodym property
MD Acosta, R Payá
Bulletin of the London Mathematical Society 25 (1), 67-73, 1993
The Bishop–Phelps–Bollobás property for operators between spaces of continuous functions
MD Acosta, J Becerra-Guerrero, YS Choi, M Ciesielski, SK Kim, HJ Lee, ...
Nonlinear Analysis: Theory, Methods & Applications 95, 323-332, 2014
A space by W. Gowers and new results on norm and numerical radius attaining operators
MD Acosta, FJ Aguirre, R Payá
Acta Universitatis Carolinae. Mathematica et Physica 33 (2), 5-14, 1992
On multilinear mappings attaining their norms
MD Acosta
Studia Math 131, 155-165, 1998
Denseness of norm-attaining operators into strictly convex spaces
MD Acosta
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 129 (6 …, 1999
New characterizations of the reflexivity in terms of the set of norm attaining functionals
MD Acosta, MR Galán
Canadian Mathematical Bulletin 41 (3), 279-289, 1998
Bishop–Phelps–Bollobás property for certain spaces of operators
MD Acosta, JB Guerrero, D García, SK Kim, M Maestre
Journal of Mathematical Analysis and Applications 414 (2), 532-545, 2014
On holomorphic functions attaining their norms
MD Acosta, J Alaminos, D Garcıa, M Maestre
Journal of mathematical analysis and applications 297 (2), 625-644, 2004
Norm attaining operators into 𝐿₁ (𝜇)
MD Acosta
Function Spaces, 1-11, 1999
Weakly open sets in the unit ball of the projective tensor product of Banach spaces
MD Acosta, JB Guerrero, A Rodríguez-Palacios
Journal of mathematical analysis and applications 383 (2), 461-473, 2011
Every real Banach space can be renormed to satisfy the denseness of numerical radius attaining operators
MD Acosta
Israel Journal of Mathematics 81, 273-280, 1993
The system can't perform the operation now. Try again later.
Articles 1–20